# SDR QXEA2024120300287

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 19,362 hours, 12,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Detached
- Location: L1 Door Slide
- Part time: 19,125 hours, 12,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ESCAPE SLIDE REQUIRES REMOVAL FOR FOM. UPON REMOVAL OF L1 DOOR EMERGENCY ESCAPE SLIDE FOUND PACKBOARD LATCH RELEASING CABLE DETACHED. REMOVED L1 DOOR EMERGENCY ESCAPE SLIDE REF AMM 25-65-01-000-801-A. REMOVED GIRT BAR FROM L1 DOOR SLIDE ASSY REF. E175 AMM 52-11-41-000-801. INSTALLED GIRT BAR ON TO NEW L1 DOOR SLIDE ASSY REF. E175 AMM 52-11-41-400-801-A.   INSTALLED SERVICEABLE SLIDE ASSY ON L1 DOOR REF E175 AMM 25-65-01-40-801-A. ALL PINS REMOVED FROM DOOR, REF E174 AMM 52-00-23-900-801-A.
